On a kind of duality of multiple zeta-star values

Masanobu Kaneko, Yasuo Ohno

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

A duality-type relation for height one multiple zeta-star values is established. A conjectural generalization to the case of arbitrary height is also presented.

Original languageEnglish
Pages (from-to)1927-1932
Number of pages6
JournalInternational Journal of Number Theory
Volume6
Issue number8
DOIs
Publication statusPublished - Dec 1 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On a kind of duality of multiple zeta-star values'. Together they form a unique fingerprint.

  • Cite this